# SDR SWAA2022021488010

- Difficulty date: May 16, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT WING T/E PANEL 651GB; SEAL SUPPORT BRACKET IS WORN/CRACKED AT O/B END. / REMOVED DAMAGED SEAL SUPPORT BRACKET AT R/H WING T/E PNL 651GB I.A.W SRM 51-40-02-0G-00. INSTALLED NEW SEAL SUPPORT BRACKET I.A.W. SRM 51-40-02-0G-00 AND BOEING DWG 115A2714
